# SDR DALA2015072304609

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 75,758 hours, 34,112 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Failed
- Location: Rt Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLIDE BATTERY PACK FAILES TEST.  REPLACED RT EPSU AND BTTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
